The dose of Isotretinoin is a cumulative medication. While on this specific medication your face will become drier. Using products meant to dry the sebaceous glands will only make your "worsening phase" more irritated.
I recommend a very mild face wash accompanied by a moisturizer which is non-comedogenic. Look for a moisturizer that balances your own pH, has very long chain fatty acids, and contains 18-B glycyrrhetinic acid.
Good luck, take care
Because the Accutane causes so much irritation and really dries the skin out while you're on it, I generally recommend that you use a very mild cleanser - something that doesn't contain benzoyl peroxide or salicylic acid. Some people can tolerate these cleansers while on Accutane - if your skin is becoming too dry/red/irritated consider switching to a more gentle cleanser- and of course remember your moisturizer and sunscreen daily!
Best of luck!